# SDR CALA0800718

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL WEB HAS CORROSION ON UPPER AND LOWER SURFACES. REMOVED R-2 DOOR SILL WEB IAW B737 SRM 51-40-02 MATL ID FOR NEW SIL WEB 7075 T6 .063 IAW B737 SRM 53-60-15.  FABBED NEW WEB IAW BAC DWG 65-45855.  ALODINED AND PRIMED IAW B737 SRM 51-20-01 INSTALLED WEB IAW B737 SRM 51-40-02.
